# SDR SWIA201126842

- Difficulty date: July 19, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N408SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7055
- Aircraft time: 42,408 hours, 35,058 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Failed
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL EMERGENCY LIGHTS ARE OUT.  (FLT 4541)  REPLACED FLOOR EMERGENCY LIGHT HARNESS AT ROW 7.
